# SDR CA130114012

- Difficulty date: January 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6013A
- Aircraft time: 7,435 hours
- Engine: Ge CF343A2
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Part number: MS2000526
- Condition: Sheared
- Location: Mlg Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK AROUND INSPECTION, NOTICED NR 3 MAIN WHEEL ASSY MISSING TIE BOLT. REMOVED WHEEL AND FOUND THE BOLT HAD SHEARED LEAVING THE HEAD AND WASHER BETWEEN THE WHEEL ASSY AND BRAKE ASSY.  NO DAMAGE TO BRAKE ASSY, WHEEL ASSY SENT FOR REPAIR/TIRE CHANGE.
